Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Certain generalized hypergeometric identities of the Rogers-Ramanujan type

V. N. Singh

Vol. 7 (1957), No. 1, 1011–1014
Mathematical Subject Classification
Primary: 33.0X
Milestones
Received: 19 March 1956
Published: 1 March 1957
Authors
V. N. Singh